# SDR NWAA083069941

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 101,647 hours, 99,830 cycles
- Engine: Pwa JT8D15
- Engine time: 57,548 hours, 47,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 708313
- Condition: Flamed Out
- Location: Nr 2
- Part time: 57,548 hours, 47,899 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING TOP OF DESCENT AS THRUST WAS REDUCED, ENGINE NR 2 FLAMED OUT.  FLIGHT CREW DIVERTED TO ABE PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED ENGINE NR 2.  (A)
